# SDR AALA20161202002

- Difficulty date: November 30, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 68,889 hours, 8,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 10281
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 46,667 hours, 11,150 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L3 DOOR EMERGENCY LIGHT BATTERY PACK INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-50-00.  OPS CHECKED GOOD.
